Ghent University Academic Bibliography

Advanced

The Cauchy-Kowalewski product for bicomplex holomorphic functions

Hendrik De Bie UGent, Daniele Struppa, Adrian Vajiac and Mihaela Vajiac (2012) MATHEMATISCHE NACHRICHTEN. 285(10). p.1230-1242
abstract
In this paper we study the Cauchy-Kowalewski extension of real analytic functions satisfying a system of differential equations connected to bicomplex analysis, and we use this extension to study the product in the space of bicomplex holomorphic functions. We also show how these ideas can be used to define a Fourier transform for bicomplex holomorphic functions.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
35A10, MSC (2010) 30G35, Bicomplex numbers, Cauchy-Kowalewski extension, holomorphicity
journal title
MATHEMATISCHE NACHRICHTEN
Math. Nachr.
volume
285
issue
10
pages
1230 - 1242
Web of Science type
Article
Web of Science id
000306081400006
JCR category
MATHEMATICS
JCR impact factor
0.576 (2012)
JCR rank
144/296 (2012)
JCR quartile
2 (2012)
ISSN
0025-584X
DOI
10.1002/mana.201100047
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
3032060
handle
http://hdl.handle.net/1854/LU-3032060
date created
2012-10-19 17:10:21
date last changed
2016-12-19 15:43:37
@article{3032060,
  abstract     = {In this paper we study the Cauchy-Kowalewski extension of real analytic functions satisfying a system of differential equations connected to bicomplex analysis, and we use this extension to study the product in the space of bicomplex holomorphic functions. We also show how these ideas can be used to define a Fourier transform for bicomplex holomorphic functions.},
  author       = {De Bie, Hendrik and Struppa, Daniele and Vajiac, Adrian and Vajiac, Mihaela},
  issn         = {0025-584X},
  journal      = {MATHEMATISCHE NACHRICHTEN},
  keyword      = {35A10,MSC (2010) 30G35,Bicomplex numbers,Cauchy-Kowalewski extension,holomorphicity},
  language     = {eng},
  number       = {10},
  pages        = {1230--1242},
  title        = {The Cauchy-Kowalewski product for bicomplex holomorphic functions},
  url          = {http://dx.doi.org/10.1002/mana.201100047},
  volume       = {285},
  year         = {2012},
}

Chicago
De Bie, Hendrik, Daniele Struppa, Adrian Vajiac, and Mihaela Vajiac. 2012. “The Cauchy-Kowalewski Product for Bicomplex Holomorphic Functions.” Mathematische Nachrichten 285 (10): 1230–1242.
APA
De Bie, H., Struppa, D., Vajiac, A., & Vajiac, M. (2012). The Cauchy-Kowalewski product for bicomplex holomorphic functions. MATHEMATISCHE NACHRICHTEN, 285(10), 1230–1242.
Vancouver
1.
De Bie H, Struppa D, Vajiac A, Vajiac M. The Cauchy-Kowalewski product for bicomplex holomorphic functions. MATHEMATISCHE NACHRICHTEN. 2012;285(10):1230–42.
MLA
De Bie, Hendrik, Daniele Struppa, Adrian Vajiac, et al. “The Cauchy-Kowalewski Product for Bicomplex Holomorphic Functions.” MATHEMATISCHE NACHRICHTEN 285.10 (2012): 1230–1242. Print.